1.Priorità e delegaMedia
A drowsy patient has an arterial blood gas with pH 7,30, PaCO₂ 58 mmHg (7,7 kPa) and HCO₃⁻ 25 mEq/L (mmol/L). Which problem is the priority?
- APoor ventilation causing carbon dioxide to build up
- BLoss of bicarbonate from the bowel through severe diarrhea
- CHyperventilation caused by anxiety
- DToo much bicarbonate from antacids
2.Priorità e delegaDifficile
Un paziente riceve nutrizione parenterale attraverso un accesso venoso centrale. Quale reperto richiede un intervento immediato?
- ASudorazione, tremore e glicemia di 62 mg/dL (3,4 mmol/L) dopo che l'infusione si è interrotta inaspettatamente
- BUna medicazione asciutta e integra sull'accesso
- CUn aumento di peso di 0,2 kg da ieri
- DUna glicemia di 150 mg/dL (8,3 mmol/L) mentre l'infusione è in corso
3.Controllo delle infezioni e sicurezza del pazienteMedia
How should a portable oxygen cylinder be kept in a patient’s room?
- ASecured upright in a stand or holder
- BLying loose on the floor beside the bed
- CLaid on the bed next to the patient
- DPlaced next to a heater to keep it warm
4.Controllo delle infezioni e sicurezza del pazienteDifficile
La mattina dell'intervento, un paziente dice che l'operazione riguarda il ginocchio sinistro, ma il modulo di consenso indica il ginocchio destro. Che cosa deve fare l'infermiere?
- ASeguire il paziente, perché conosce meglio il proprio corpo
- BSeguire il modulo di consenso, perché è stato firmato
- CMarcare entrambe le ginocchia così da poter operare l'uno o l'altro
- DFermarsi e informare il chirurgo, in modo che la sede venga prima confermata
5.Valori di laboratorio ed elettrolitiMedia
An older adult with chronic kidney disease takes glyburide (glibenclamide, a sulfonylurea) and has repeated low glucose readings. Why is this a concern?
- AThe drug stops working entirely when the kidneys fail
- BThe drug causes high potassium that lowers the glucose
- CThe drug and its metabolites build up and cause long lows
- DThe drug makes the glucose meter read falsely low
6.Valori di laboratorio ed elettrolitiDifficile
A patient has eaten very little for 2 weeks and has received broad-spectrum antibiotics. The INR is now 2,3 without warfarin, and the platelets are normal. What is the most likely cause?
- AHemophilia A
- BImmune thrombocytopenia
- CIron-deficiency anemia
- DVitamin K deficiency
7.Infermieristica clinicaMedia
Which advice should be given to a patient with a new permanent pacemaker?
- AStop all heart medicines straight away
- BNever raise the arm on that side again
- CTell staff about the pacemaker before any MRI scan or procedure
- DAvoid using all household electrical appliances such as kettles
8.Infermieristica clinicaDifficile
Quale paziente deve valutare per primo un infermiere di reparto all'inizio del turno?
- AUn paziente in attesa di dimissione con parametri stabili
- BUn paziente con confusione di nuova insorgenza e frequenza respiratoria di 28/min
- CUn paziente che chiede un lassativo
- DUn paziente con lombalgia cronica valutata 4/10
9.Area medico-chirurgica: cardiovascolare e respiratoriaMedia
A woman had lymph nodes removed from her left armpit for breast cancer. Which advice helps reduce the risk of lymphoedema?
- AUse only the left arm for heavy lifting to build up its muscles
- BApply tight jewellery to the left wrist
- CAvoid BP cuffs and injections on the left arm where possible
- DKeep the left arm hanging down and as still as possible all day
10.Area medico-chirurgica: cardiovascolare e respiratoriaDifficile
A patient with squamous cell lung cancer becomes confused, thirsty and constipated, with abdominal pain. Which electrolyte disturbance is most likely?
- AHyponatraemia
- BHypercalcaemia
- CHypokalaemia
- DHypomagnesaemia
11.Area medico-chirurgica: neurologica, endocrina e renaleMedia
A patient on ciclosporin or tacrolimus asks about grapefruit juice. Which advice is correct?
- AIt has no effect on these drugs
- BDrink it with each dose to improve the absorption
- CDrink it daily to protect the kidney
- DAvoid it, because it can raise the drug levels
12.Area medico-chirurgica: neurologica, endocrina e renaleDifficile
An older patient with a UTI is now confused, with a respiratory rate of 24/min, BP 88/50 mmHg and a pulse of 120/min. What should happen?
- ATreat the confusion with a sedative
- BEncourage oral fluids and wait for the urine culture
- CGive oral antibiotics and recheck in four hours
- DStart sepsis care at once, with IV antibiotics and fluids
13.Area medico-chirurgica: gastrointestinale, perioperatoria e oncologicaMedia
How should a patient with facial burns usually be positioned?
- AIn any position that keeps the face covered
- BWith the head of the bed raised to reduce swelling
- CLying flat with the head lower than the feet
- DLying face down on the pillow to protect the airway
14.Area medico-chirurgica: gastrointestinale, perioperatoria e oncologicaDifficile
On the ward after surgery, a patient has a red, blistered area of skin under where the diathermy plate was. What should the nurse do?
- AApply a hot water bottle to improve the circulation
- BWash it with alcohol and leave it uncovered
- CTreat it as a possible burn, report it and complete an incident form
- DIgnore it because skin changes after surgery are normal and expected to fade